MAUDE Adverse Event Report: INNOVACYN, INC BLDG ACTIVE SKIN REPAIR BABY SPRAY; WOUND CLEANSER

INNOVACYN, INC BLDG ACTIVE SKIN REPAIR BABY SPRAY; WOUND CLEANSER
Model Number 1406
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Rash (2033)
Date of Event 04/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer did not provide lot information with the complaint.Based on the timing of product distribution to amazon warehouses, we identified four likely lots hl110i24 dom: 09/11/2024 exp: 2026-09-09, hl125j24 dom: 10/03/2024 exp: 2026-10-01, hl005a25 dom: 01-09/2025 exp: 2027-01-02, hl006a24 dom: 01/15/2025 exp: 2027-01-08.Production records for these lots were reviewed with no issues noted, and testing of lot retains confirmed they met specifications.These lots remain under review as part of the investigation.We have made multiple attempts to obtain further information, including physician's contact, from customer without success so far.Clinical evaluation is inconclusive at this point due to very limited information.
 
Event or Problem Description
In reviewing the amazon customer reviews on (b)(6) 2025, customer service team member identified a safety concern.It was found that customer, (parent of (b)(6) had posted the following review on (b)(6) 2025: "my daughter had a severe diaper rash so i looked up what would be the best cream spray or anything for her this came highly rated so i had it overnighted and started to use immediately i should have done a small test area somewhere else on her skin my daughter ended up with a complete allergic reaction and in the hospital for 3 days with the doctors verifying this spray was the cause it was very scary for my newborn and me please test on a safe area on your child and there is no guarantee or refund available for this product i tried to post a picture but my review was denied with the photo reaction and proof from the doctor." through follow up exchange additional information was obtained as follows: customer purchased product to treat diaper rash of his/her infant.Customer observed full body rash within 15 min of product use.It is unclear whether the infant was brought to hospital for diaper rash or product reaction.During the hospital stay, the attending physician reportedly applied the product to the infant's skin and based on the parent's account, concluded that the product was the likely cause of the reaction.The physician further suggested that the compromised skin barrier may have allowed the product to penetrate systemically, potentially triggering a systemic reaction.We have obtained an image of the rash from the parent.
 
Event or Problem Description
In reviewing the amazon customer reviews on (b)(6) 2025, customer service team member identified a safety concern.It was found that customer, (parent of twb) had posted the following review on (b)(6) 2025: "my daughter had a severe diaper rash so i looked up what would be the best cream spray or anything for her this came highly rated so i had it overnighted and started to use immediately i should have done a small test area somewhere else on her skin my daughter ended up with a complete allergic reaction and in the hospital for 3 days with the doctors verifying this spray was the cause it was very scary for my newborn and me please test on a safe area on your child and there is no guarantee or refund available for this product i tried to post a picture but my review was denied with the photo reaction and proof from the doctor." through follow up exchange additional information was obtained as follows: · customer purchased product to treat diaper rash of his/her infant.· customer observed full body rash within 15 min of product use.· it is unclear whether the infant was brought to hospital for diaper rash or product reaction.· during the hospital stay, the attending physician reportedly applied the product to the infant's skin and based on the parent's account, concluded that the product was the likely cause of the reaction.The physician further suggested that the compromised skin barrier may have allowed the product to penetrate systemically, potentially triggering a systemic reaction.We have obtained an image of the rash from the parent.- additional notes as of 07/2/2025.Requests for more information were sent to customer on (b)(6), 2025.No additional information from customer has been obtained since report on (b)(6) 2025.
 
Additional Manufacturer Narrative
Since initial submission on (b)(6) 2025 the following information and evaluations were gathered.A hript (human repeated insult patch test) conducted on lot hl006a24 by a third-party clinical lab.Under the conditions of a repeated insult (occlusive) patch test procedure conducted in 55 subjects (56% of whom had self-perceived sensitive skin).It was concluded that the product was not associated with skin irritation or allergic contact dermatitis in human subjects.(report attached) a certified toxicologist reviewed the safety of the product and found no evidence of sensitization or irritation risk based on prior animal and clinical testing, including a guinea pig sensitization assay and a human repeat insult patch test (hript).The infant's reaction was likely idiosyncratic and possibly influenced by other factors, such as the use of additional skin products or medications.The toxicologist noted that identifying a root cause is likely impossible and recommended physician consultation for further assessment.(summary attached) a physician reviewed the reported infant reaction and found it unlikely that the product caused the systemic rash.The rash did not exhibit features typical of an allergic reaction (e.G., urticaria, distress, or systemic symptoms) and appeared more consistent with a viral exanthem.The physician noted that contact or irritant dermatitis would not develop within 15 minutes nor justify hospitalization.No serious injury was identified per fda criteria.While further medical records would aid assessment, patch testing by an allergist is recommended if concerns persist.No broader consumer risk is indicated based on current information.

Brand Name
BLDG ACTIVE SKIN REPAIR BABY SPRAY
Common Device Name
WOUND CLEANSER
Manufacturer (Section D)
INNOVACYN, INC
3546 n. riverside ave
rialto CA 92377
Manufacturer (Section G)
INNOVACYN, INC
3546 n. riverside ave
rialto CA 92377
Manufacturer Contact
hungnan lo
3546 n. riverside ave
rialto, CA 92377
4408400947
MDR Report Key22145983
Report Number3008750913-2025-00001
Device Sequence Number15363236
Product Code FRO
UDI-Device Identifier00818582012560
UDI-Public(01)00818582012560
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1406
Device Lot NumberSEE H11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age3 MO
Patient SexFemale